Journal of Symbolic Logic 32 (3):399-399 (1967)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270803
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,608
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Axiomes Independants Pour les Algebres de Lukasiewicz Trivalentes.[author unknown] - 1967 - Journal of Symbolic Logic 32 (3):399-399.
Les Algèbres de Heyting Et de Lukasiewicz Trivalentes.Luiz Monteiro - 1970 - Notre Dame Journal of Formal Logic 11 (4):453-466.
Axiomes Indépendants Pour les Algèbres de Brouwer.Antonio Monteiro - 1958 - Journal of Symbolic Logic 23 (4):444-444.
Sur la Définition des Algèbres de Lukasiewicz Trivalentes.Antonio Monteiro - 1967 - Journal of Symbolic Logic 32 (3):398-399.

Analytics

Added to PP index
2016-06-30

Total views
24 ( #424,099 of 2,385,852 )

Recent downloads (6 months)
1 ( #556,216 of 2,385,852 )

How can I increase my downloads?

Downloads

My notes